Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Lawrence C. Evans
Title: Weak convergence methods for nonlinear partial differential equations
Additional book information: CBMS Regional Conf. Ser. in Math., \! vol. \!74, Amer. \!Math. \!Soc. \!Providence,\ \!RI, \!1990, \!80 pp., US$19.00. ISBN 0-8218-0724-2.

Review Information:

Reviewer: Michel Chipot
Reviewer: David Kinderlehrer
Journal: Bull. Amer. Math. Soc. 26 (1992), 147-148
American Mathematical Society